MathSciNet Relay Station
MathSciNet bibliographic data
MR2009697 (2004h:37130) 37M15 (37J05 65P10 70-08 70H05)
Marsden, J. E.; West, M. Discrete mechanics and variational integrators. Acta Numer. 10 (2001), 357–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement